# SDR DALA2020012200575

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS DOUBLER REPAIR STA 1681 FROM LBL 20 TO LBL 43 AT AFT PAX CABIN DECK PLATE. CORRECTIVE ACTION: PREVIOUS DOUBLER REPLACED PER B757-300 SRM 53-60-51-R2-2.
